# SDR YENA2023051100504

- Difficulty date: May 6, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 05312
- Aircraft time: 40,578 hours, 13,064 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT LOWER SURFACE OB FLAP DOUBLER REPAIR RH WING; REF AEROMAN NRC 2023 - 216110 W/O:2023 92/1 PERFORMED PERMANENT REPAIR IAW SRM 57-53-00.
